# SDR SWAA2023111007808

- Difficulty date: October 5, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CABIN WET AREA FLOOR SUPPORT WEB STA 986.5 AND STA 986.5+9' RBL 38 MKD DOTS<[01] EVALUATED CORROSION AT CABIN AFT WET AREA FLOOR SUPPORT WEB  FROM STA 986.5 TO STA 1006 AND FOUND NO ALLOWABLE DAMAGE; FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACE AS PER SRM 51-40-02-0G-0; DWG# 147A5730.;[02] RII -- INSPECTED COMPLETED INSTALLATION OF FLOOR SUPPORT WEB AT STA 986.5 TO STA 1006.
